THERMAL SCIENCE

International Scientific Journal

Thermal Science - Online First

Authors of this Paper

External Links

online first only

Analytical solutions of biharmonic equation by the Fourier-Yang integral transform

ABSTRACT
The biharmonic equation (BE) are frequently encountered in computational fluid dynamics. In this investigation, the BE in the semi-infinite domains are addressed using a new Fourier-like integral transform proposed in [Therm. Sci.21 (2017, 79-87)]. The properties of the new Fourier-like integral transform are expanded in this article. Meanwhile, the analytical solutions for the BE in the semi-infinite domains are found. This demonstrates the new Fourier-like integral transform is an efficient and accurate method to clarify mathematical physics problems described by partial differential equations.
KEYWORDS
PAPER SUBMITTED: 2018-05-10
PAPER REVISED: 2018-06-25
PAPER ACCEPTED: 2018-08-25
PUBLISHED ONLINE: 2019-03-31
DOI REFERENCE: https://doi.org/10.2298/TSCI180510091G
REFERENCES
  1. Yang, X. J., New Integral Transforms for Solving a Steady Heat Transfer Problem, Thermal Science, 21(2017), suppl. 1, pp. 79-87
  2. Zhuang, Q. Q., Chen, L. Z., Legendre-Galerkin Spectral-Element Method for the Biharmonic Equations and its Applications, Computers and Mathematics with Applications, 74(2017), pp. 2958-2968
  3. AbdulHadi, Z., et al., On Some Properties of Solutions of the Biharmonic Equation, Applied Mathematics and Computation, 177(2006), pp. 346-351
  4. Yang, C., Li, X. L., Meshless Singular Boundary Methods for Biharmonic Problems, Engineering Analysis with Boundary Elements, 56(2015), pp. 39-48
  5. Liu, C. S., A Multiple-Scale Trefftz Method for an Incomplete Cauchy Problem of Biharmonic Equation, Engineering Analysis with Boundary Elements, 37 (2013), pp. 1445-1456
  6. Ghosh, A., Daripa, P., The FFTRR-Based Fast Decomposition Methods for Solving Complex Biharmonic Problems and Incompressible Flows, Journal of Numerical Analysis, 36(2015), pp. 824-850
  7. Gomiko, A. M., A Dirichlet Problem for the Biharmonic Equation in a Semi-Infinite strip, Journal of Engineering Mathematics, 46(2003), pp. 253-268
  8. Mathieu, E., Théorie de l'élasticité des corps solides, Gauthier-Villars, Paris, 1890
  9. Doha, E. H., et al., Efficient Spectral Ultraspherical-Galerkin Algorithms for the Direct Solution of 2nth-order Linear Differential Equations, Applied Mathematical Modelling, 33(2009), pp. 1982-1996
  10. Debnath, L., Bhatta, D., Integral Transforms and Their Applications, CRC Press, Boca Raton, Fla., USA, 2014
  11. Yang, X. J., A New IT Method for Solving Steady Heat-Transform Problem, Thermal Science, 20(2016), Suppl.3, pp.639-642
  12. Eltayed, H. and Kilicman, A., A Note on Solutions of Wave, Laplace's and Heat Equations with Convolution Terms by Using a Double Laplace Transform, Applied Mathematics Letters, 21(2008), pp.1324-1329
  13. Almeida, D., et al., Use of Fourier Transform Infrared Spectroscopy to Monitor Sugars in the Beer Mashing Process, Food Chemistry, 263(2018), pp. 112-118
  14. Vasily, E., Tarasov, Exact Discretization by Fourier Transforms, Commun Nonlinear Sci Numer- Simulat, 37(2016), pp. 31-61
  15. Watugala, G. K., Sumudu Transform: A New IT to Solve Di_erential Equation and Control Engineering Problems, Integrated Education, 24(1993), pp.35-43
  16. Feng, Q. and Jiang, B. S., Analytic Solution for Stress and Deformation of Sope Floor Based on Integral Transform, Rock and Soil Mechanics, 36(2015), pp. 3482-3488
  17. Zhang, M., et al., Calculation of Elastic Moduli of Divided Layer from Rock Deformation Test and its Application to Geotechnical Engineering, Journal of Yangtze River Scientific Research Institute, 20(2003), pp. 41-43
  18. Zhang, J. G., The Fourier-Yang Integral Transform for Solving the 1-D Heat Diffusion Equation, Thermal Science, 21(2017), suppl. 1, pp. 63-69
  19. Dong, G. M., and Shu, L. C., Research Progress and Prospects of Ground Water Flow Attenuation Equation, Hydrogeology & Engineering Geology, 4(2014), pp. 45-51
  20. Cordero, A., et al., Numerically stable improved Chebyshev-Halley type schemes for matrix sign function, Journal of Computational and Applied Mathematics, 318 (2017), pp. 189-198